| Model Number |
10012144 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that the set separated between the lower fitment and the safety clamp causing the lumizyme infusion to leak.The rn reported that the tubing was not stretched prior use.There was no report of patient harm.